# SDR R61A2025020100076

- Difficulty date: January 13, 2025
- Submitted: February 1, 2025
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 43,787 hours, 30,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE CF111, GUSSET PLATE AT FR90, RBL11 FOUND CORRODED. CF111, GUSSET PLATE AT FR90, RBL11 WAS REPLACED IAW EMB SRM 51-40-08 PARA 3.
